The Annals of Mathematical Statistics

A First Passage Problem for the Wiener Process

L. A. Shepp

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 38, Number 6 (1967), 1912-1914.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177698626

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177698626

Mathematical Reviews number (MathSciNet)
MR217879

Zentralblatt MATH identifier
0178.19402

Citation

Shepp, L. A. A First Passage Problem for the Wiener Process. The Annals of Mathematical Statistics 38 (1967), no. 6, 1912--1914. doi:10.1214/aoms/1177698626. http://projecteuclid.org/euclid.aoms/1177698626.


Export citation